Skip to main content
placeholder image

The application for the Generalised Multiquadric bases in Conjunction with the LTDRM to Solve Transient Nonlinear Diffusion Equations

Journal Article


Abstract


Publication Date


  • 1998

Citation


  • Zhu, S. & Liu, H. (1998). The application for the Generalised Multiquadric bases in Conjunction with the LTDRM to Solve Transient Nonlinear Diffusion Equations. Applied Mathematics and Computation, 96 (2-3), 161-175.

Number Of Pages


  • 14

Start Page


  • 161

End Page


  • 175

Volume


  • 96

Issue


  • 2-3

Abstract


Publication Date


  • 1998

Citation


  • Zhu, S. & Liu, H. (1998). The application for the Generalised Multiquadric bases in Conjunction with the LTDRM to Solve Transient Nonlinear Diffusion Equations. Applied Mathematics and Computation, 96 (2-3), 161-175.

Number Of Pages


  • 14

Start Page


  • 161

End Page


  • 175

Volume


  • 96

Issue


  • 2-3